RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 3, Pages 415–424 (Mi mz5723)  

Two generalizations of the concept of reflexivity of a locally convex space

V. S. Sekovanov


Full text: PDF file (850 kB)

English version:
Mathematical Notes, 1984, 35:3, 218–223

Bibliographic databases:

UDC: 517.982
Received: 31.03.1981

Citation: V. S. Sekovanov, “Two generalizations of the concept of reflexivity of a locally convex space”, Mat. Zametki, 35:3 (1984), 415–424; Math. Notes, 35:3 (1984), 218–223

Citation in format AMSBIB
\Bibitem{Sek84}
\by V.~S.~Sekovanov
\paper Two generalizations of the concept of reflexivity of a locally convex space
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 3
\pages 415--424
\mathnet{http://mi.mathnet.ru/mz5723}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741808}
\zmath{https://zbmath.org/?q=an:0603.46005|0557.46005}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 3
\pages 218--223
\crossref{https://doi.org/10.1007/BF01139920}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5723
  • http://mi.mathnet.ru/eng/mz/v35/i3/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020